# SDR VNAA2018122391101

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT RETURNED TO FIELD AFTER RECEIVING A GEAR DISAGREE. THE AIRCRAFT LANDED WITHOUT FURTHUR INCIDENT. MAINTENANCE ADJUSTED THE NLG PROX SENSOR PS13GA. OPS CHECK GOOD
